Alert archive / Montana / Flash Flood Warnings in 2012
Flash Flood Warning 1, NWS Glasgow, MT
NWS Glasgow, MT issued this flash flood warning at Jun 9, 2012, 1:43 AM MDT for 4 counties in Montana. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2012, 1:43 AM MDT (07:43 UTC)
- Expired
- Jun 9, 2012, 3:36 AM MDT
- In force
- 113 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- None
Counties McCone County, MT, Richland County, MT, Roosevelt County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 85 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 7.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 2081 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
011
WGUS55 KGGW 090743
FFWGGW
MTC055-083-085-105-091045-
/O.NEW.KGGW.FF.W.0001.120609T0743Z-120609T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
143 AM MDT SAT JUN 9 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
SOUTHWESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
* UNTIL 445 AM MDT.
* AT 138 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE...
WOLF POINT...POPLAR AND BROCKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4804 10609 4825 10604 4834 10495 4814 10463
4785 10487 4785 10582
$$
PROTON
WEATHER.GOV/GLASGOW1 follow-up statement
274
WGUS75 KGGW 090936
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
336 AM MDT SAT JUN 9 2012
MTC055-083-085-105-090946-
/O.CAN.KGGW.FF.W.0001.000000T0000Z-120609T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCONE-RICHLAND-ROOSEVELT-VALLEY-
336 AM MDT SAT JUN 9 2012
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN VALLEY...
SOUTHWESTERN ROOSEVELT...NORTHWESTERN RICHLAND AND NORTHEASTERN
MCCONE COUNTIES...
RAIN HAS ENDED ACROSS THE WARNED AREA AND THE THREAT FOR FLASH
FLOODING HAS DIMINISHED.
LAT...LON 4804 10609 4825 10604 4834 10495 4814 10463
4785 10487 4785 10582
$$
GFF
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 11:39 PM MDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 8, 11:39 PM MDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 1139 PM MDT FRI JUN 8 2012 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY... STARTING TO FINALLY SEE STORMS GAINING A LITTLE MORE MOMENTUM AND COVERAGE ALONG INVERTED SURFACE TROUGH AND UNDER INCREASING UPPER LEVEL DIVERGENCE AHEAD OF APPROACHING UPPER LEVEL JET. HAVE HAD THREE LOW-END SEVERE THUNDERSTORMS SO FAR AND EXPECT SEVERE THUNDERSTORM THREAT TO CONTINUE THROUGH MIDNIGHT...MAINLY OVER THE WESTERN HALF OF THE AREA...THEN BE MORE ISOLATED OVERNIGHT. SPC MESOANALYSIS PAGE SHOWS INSTABILITY AND SHEAR PARAMETERS MAXIMIZED NW-SE OVER NE MONTANA. 850 MB JET EXPECTED TO INCREASE OVER THE NEXT FEW HOURS AND HELP TRANSPORT MORE MOISTURE INTO THE REGION...AND IN A CONVERGENCE ZONE OVER SOUTHEAST PORTIONS OF THE AREA...EXPECT AN AREA OF THUNDERSTORMS TO DEVELOP BEFORE MIDNIGHT AND TRACK NORTHEAST. IT WILL CONTINUE TO BE A NOISY NIGHT FOR THE AREA...AND HEAVY RAINFALL WILL HAVE TO BE WATCHED CAREFULLY FOR THREAT OF FLASH FLOODING. HAVE ALREADY UPDATED FORECAST EARLIER THIS EVENING...AND WILL CONTINUE TO UPDATE AS NECESSARY. MOYER ...PREVIOUS DISCUSSION... GOES WATER VAPOR IMAGERY THIS MORNING REVEALS CLOSED UPPER LOW/STORM SYSTEM MOVING INTO THE PAC-NW...WITH A SOUTHWESTERLY FLOW INTO MONTANA. THE ASSOCIATED COLD FRONT IS EXPECTED TO MOVE OVER THE DIVIDE BY AFTERNOON...THEN REACHES OUR WESTERN COUNTIES BY LATE AFTERNOON OR EARLY EVENING...MEETING UP WITH AN INVERTED SURFACE TROUGH AND INCREASING INSTABILITY. THE 12Z NAM AND GFS... ALONG WITH THE LATEST RAP SUGGEST STORM INITIAL DEVELOPMENT IN OUR FAR WEST BY LATE AFTERNOON. THE BEST INSTABILITY WILL BE A LITTLE FARTHER TO THE EAST. SO EXPECT THE POSSIBILITY OF SEVERE MAINLY AFTER 00Z. THE STRONGEST SURFACE BASED CAPE OF AROUND 2600 J/KG REMAIN IN THE SOUTHEASTERN ZONES. IN ADDITION...LIFTED INDEX VALUES OF AROUND -7C ARE INDICATED IN THE SAME AREA. SOUTHEASTERLY SURFACE WINDS VEER AND INCREASE WITH HEIGHT TO THE SOUTHWEST ALOFT...DEVELOPING DEEP LAYER SHEAR OF 35-50KTS. INVERTED V-SOUNDINGS ON BUFKIT INDICATE THE POSSIBILITY OF STRONG WINDS WITH ANY STORM. INSTABILITY DROPS OFF TOWARD THE NORTH. WITH OUR AREA UNDER THE LIKELIHOOD OF SEVERE THUNDERSTORMS ELECTED WITH THE COORDINATION OF SPC TO TO A SPECIAL SOUNDING AROUND 20Z. SO WILL CONTINUE WITH SEVERE WORDING WITH LARGE HAIL UP TO 2 INCHES... DAMAGING WINDS IN EXCESS OF 60MPH AND HEAVY RAIN POSSIBLE. MODELS SUGGEST AROUND A HALF INCH OF MOISTURE...BUT 1 HOUR FF GUIDANCE HAS ROOM FOR AROUND AN INCH OR MORE. AFTER MIDNIGHT GROWTH OF STORMS COULD DEVELOP INTO AN MCS AS THEY TREND NORTHEAST INTO NORTH DAKOTA AND SOUTHERN SASKATCHEWAN...CONTINUING WITH THE HEAVY RAIN...HAIL AND WINDS. THE FRONT MAKES IT THROUGH THE CWA BY MORNING. THERE WILL BE A BREAK IN THE ACTION AS COOLER TEMPERATURES FILTER IN. THEN OVERRUNNING MOISTURE ALONG THE COLD FRONT WILL BRING ADDITIONAL RAIN SHOWERS MAINLY THROUGH OUR EASTERN ZONES SATURDAY NIGHT. BUT WILL CONTINUE TO BROAD-BRUSH POPS. NORTHWEST WINDS BEHIND THE FRONT SHOULD BE STRONG ENOUGH TO REACH 20MPH OVER FORT PECK LAKE SATURDAY MORNING. SO WILL GO WITH AN ADVISORY. THE UPPER LOW CENTER WILL WORK ITS WAY OVER THE CWA BY SUNDAY...DRAGGING BACK SIDE MOISTURE ACROSS THE AREA FOR ADDITIONAL RAIN SHOWERS. SUNDAY APPEARS TO BE THE COOLEST DAY WITH HIGHS A BIT BELOW AVERAGE. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... LONG TERM FORECAST PERIOD BEGINS WITH THE NORTHERN ROCKIES STORM SYSTEM FINALLY EXITING THE REGION TO THE EAST WITH SOMEWHAT CALMER WEATHER CONDITIONS...AT LEAST INITIALLY. MONDAY THROUGH WEDNESDAY...THE WEAK UPPER LEVEL RIDGE OVER THE NORTHERN ROCKIES BECOMES EVEN WEAKER AND ALLOWS MULTIPLE EMBEDDED SMALL SCALE SHORTWAVE TROUGH TO KEEP SLIGHT CHANCES FOR SCATTERED SHOWERS ACROSS OUR CWA FOR QUITE A WHILE. BY WEDNESDAY NIGHT...SOUTHWEST FLOW ALOFT RETURNS TO OUR REGION...INCREASING THE CHANCE FOR MORE THUNDERSTORMS AS ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE PACIFIC NORTHWEST. INTERESTINGLY ENOUGH...THIS LATER LOW PRESSURE SYSTEM SLOWLY MOVE SOUTHWARD ALONG THE RIDGE OF THE CASCADE RANGE AND CUTS OFF AS A LARGE AND CLOSED UPPER LOW OFF THE SOUTHERN CALIFORNIA COAST BEYOND THE SCOPE OF THIS EXTENDED FORECAST PERIOD. BMICKELSON PREVIOUS LONG TERM DISCUSSION...SUNDAY NIGHT AND MONDAY...UPPER LOW MOVES EITHER EAST (GFS) OR NORTHEAST (ECMWF) OUT OF THE AREA. WRAP AROUND MOISTURE WILL LIKELY PERSIST INTO PART OF MONDAY. WILL KEEP GOOD CHANCE OF SHOWERS IN THE FORECAST. UPPER RIDGE BUILDS INTO MONTANA MONDAY NIGHT AND TUESDAY WITH DRIER WEATHER AND A WARMING TREND. THE REMAINDER OF THE PERIOD HAS MONTANA IN SOUTHWEST FLOW ALOFT WITH AN UPPER TROUGH DIGGING OVER THE PACIFIC COAST. THIS WILL BRING FREQUENT SHORTWAVES INTO EASTERN MONTANA WITH AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EVERY DAY. FORRESTER && .AVIATION... COLD FRONT/SFC TROUGH JUST ABOUT TO KGGW WILL CONTINUE TO PRESS EAST OVERNIGHT AS LOW PRESSURE MOVES INTO WESTERN ND. THUNDERSTORMS ALONG AND AHEAD OF FRONT WILL BE MOST PREVALENT AT KGGW AND KOLF THROUGH 10Z. THIS ACTIVITY MAY ACTUALLY LIFT NORTHEAST...AND JUST SKIM KGDV AND KSDY TOWARD 08-10Z...BUT CONFIDENCE HAS DECREASED SO HAVE GONE MORE OPTIMISTIC IN THE TAFS THERE. WILL HAVE A FEW HOURS OF GUSTY NW WINDS BEHIND FRONT...WITH A POSSIBLE LULL IN THE EARLY MORNING AT WRN SITES BEFORE MIXING DURING THE DAY INCREASES WINDS AGAIN. SHOWERS MAY DEVELOP IN THE VICIINTY OF KGDV AND KSDY AFT 00Z SUN...BUT CONFIDENCE NOT HIGH ENOUGH TO MENTION AT THIS TIME. MOYER && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 8 AM TO 7 PM MDT SATURDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 8, 9:53 PM MDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 953 PM MDT FRI JUN 8 2012 MTZ016>027-059>062-091200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 953 PM MDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT THERE IS A THREAT OF SEVERE THUNDERSTORMS INTO THE EARLY HOURS OF SATURDAY. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE ALONG WITH BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHWEST WINDS 15 TO 30 MPH CAN BE EXPECTED SATURDAY...SUNDAY AND MONDAY WHICH WILL MAKE BOATING ON AREA LAKES ROUGH AND HAZARDOUS. A LAKE WIND ADVISORY FOR FORT PECK LAKE IS IN EFFECT FOR SATURDAY AND WILL POSSIBLY BE EXTENDED INTO SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MOYER
In the hours before
Local storm report, Jun 8, 11:00 PM MDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1100 PM MDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL 2 WNW NASHUA 48.14N 106.40W
06/08/2012 M1.00 INCH VALLEY MT PUBLIC
DIME TO QUARTER SIZE HAIL. LASTED 7 MINUTES.
&&
BMOYERSpecial weather statement, Jun 8, 11:32 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1132 PM MDT FRI JUN 8 2012
MTZ017-090630-
VALLEY-
1132 PM MDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL VALLEY COUNTY IN NORTHEAST MONTANA...
UNTIL 1230 AM MDT.
AT 1128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF DUCK CREEK REC AREA...MOVING
NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
GLASGOW...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4845 10628 4781 10659 4781 10661 4780 10661
4779 10665 4774 10687 4848 10673
TIME...MOT...LOC 0532Z 196DEG 16KT 4800 10664
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 8, 11:46 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1146 PM MDT FRI JUN 8 2012
MTZ017-022-023-090645-
GARFIELD-MCCONE-VALLEY-
1146 PM MDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
NORTHERN MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 1245 AM MDT.
AT 1142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF NELSON CREEK REC AREA...MOVING
EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DUCK CREEK REC
AREA...FORT PECK...NELSON CREEK REC AREA AND ROCK CREEK REC AREA.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4802 10676 4803 10596 4752 10548 4748 10648
4772 10673
TIME...MOT...LOC 0547Z 257DEG 24KT 4764 10644
PROTON
WEATHER.GOV/GLASGOWLocal storm report, Jun 8, 11:51 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1151 PM MDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM FUNNEL CLOUD 9 N PARK GROVE 48.16N 106.44W
06/08/2012 VALLEY MT LAW ENFORCEMENT
OFFICER REPORTED 2 FUNNEL CLOUDS. OFFICER LOOKING NORTH
IN THE DIRECTION OF GLASGOW.
&&
RMORGANLocal storm report, Jun 8, 11:53 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1153 PM MDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM HEAVY RAIN GLASGOW 48.20N 106.64W
06/08/2012 E0.00 INCH VALLEY MT LAW ENFORCEMENT
HEAVY RAIN REPORTED ALONG HIGHWAY 24 FROM MILE POST 69
INTO GLASGOW. AMOUNT UNKNOWN.
&&
RMORGANSpecial weather statement, Jun 9, 12:38 AM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1238 AM MDT SAT JUN 9 2012
MTZ018-061-090745-
DANIELS-VALLEY-
1238 AM MDT SAT JUN 9 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
DANIELS COUNTY IN NORTHEAST MONTANA...
UNTIL 145 AM MDT.
AT 1237 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF PEERLESS...MOVING NORTHEAST AT
35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
PEERLESS...
SCOBEY...
PORT OF SCOBEY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4857 10513 4856 10602 4857 10602 4857 10611
4900 10605 4900 10533
TIME...MOT...LOC 0639Z 220DEG 29KT 4863 10588
PROTON
WEATHER.GOV/GLASGOWThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:00 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 60 min |
| Jun 8, 7:06 PM MDT | Special Weather Statement | GGW | 39 min | |
| Jun 8, 7:30 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 29 min |
| Jun 8, 7:51 PM MDT | Special Weather Statement | GGW | Phillips | 24 min |
| Jun 8, 8:15 PM MDT | Special Weather Statement | GGW | 30 min | |
| Jun 8, 8:40 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Valley | 35 min |
| Jun 8, 9:07 PM MDT | Special Weather Statement | GGW | Valley | 23 min |
| Jun 8, 9:13 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Valley | 47 min |
| Jun 8, 9:29 PM MDT | Special Weather Statement | GGW | Garfield | 46 min |
| Jun 8, 9:40 PM MDT | Special Weather Statement | GGW | Valley | 65 min |
| Jun 8, 9:54 PM MDT | Severe Thunderstorm Warning | GGW | McCone, Valley | 36 min |
| Jun 8, 10:23 PM MDT | Special Weather Statement | GGW | Valley | 67 min |
| Jun 8, 10:30 PM MDT | Special Weather Statement | GGW | Garfield | 30 min |
| Jun 8, 10:34 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 26 min |
| Jun 8, 10:37 PM MDT | Severe Thunderstorm Warning | GGW | McCone, Valley | 23 min |
| Jun 8, 10:47 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 43 min |
| Jun 8, 10:55 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Valley | 50 min |
| Jun 8, 10:59 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 46 min |
| Jun 8, 11:13 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 47 min |
| Jun 8, 11:32 PM MDT | Special Weather Statement | GGW | Valley | 58 min |
| Jun 8, 11:46 PM MDT | Special Weather Statement | GGW | McCone | 59 min |
| Jun 8, 11:57 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 48 min |
| Jun 9, 12:30 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, Garfield, McCone, Prairie | 60 min |
| Jun 9, 12:38 AM MDT | Special Weather Statement | GGW | Daniels | 67 min |
| Jun 9, 1:11 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Richland, Roosevelt | 64 min |
| Jun 9, 1:58 AM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Sheridan | 62 min |
| Jun 9, 2:09 AM MDT | Severe Thunderstorm Warning | GGW | Richland, Roosevelt | 51 min |
| Jun 9, 10:37 AM MDT | Areal Flood Advisory | GGW | Valley | 8 hr |
Nearby
Flash Flood Warnings in Montana, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.